# SDR UPS04842888

- Difficulty date: July 15, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 1770 LONG. 17L IS CRACKED     REMOVED,FABRICATED AND REPLACED LONGERON IAW DWG. 5649327,AND SRM. 51-1-20D,51-1-21
